# SDR COMA0010011

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 3080 · Ice Detection
- Part: Warning System
- Condition: Activated
- Location: Ice Detection
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ICE CONDITION WARNING.  COULD NOT DUPLICATE OPERATIONAL CHECK OF ICE DETECTION SYSTEM WAS NORMAL.
